# SDR FDEA201207032476

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 91,960 hours, 26,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FAILED TEST.  EMERGENCY LIGHT BATTERY 2 LOW ALERT DURING TEST.   TROUBLESHOT, FOUND WIRE B962-1410-24 PULLED FROM BLOCK S30-4.  REINSTALLED IAW W/D 33-50-01 AND MM 20-30-02-2.  EMERGENCY LIGHTING BATTERY, OPS CHECKED NORMAL.
